# SDR DLM88953798

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D1 LETTER CHECK, FOUND DOUBLER CRACKED AT MLG W/W AFT FRAME T-ANGLE O/B CORNER.  REPAIRED PER SRM 53-05.
